# SDR 96ZZZX3265

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AT
- Make and model: Boeing 727227
- Aircraft serial: 22000
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3314025
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - 1L EMERGENCY BATTERY PACK OK IN MANUAL, INOP IN AUTO.  REMOVED AND REPLACED 1L DOOR EMERGENCY LIGHTS BATTERY PACK IAW MM CHAPTER 33, OPS CHECK OK.
